# SDR SIMA20140824001

- Difficulty date: August 24, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 30,128 hours, 25,835 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Sensor
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

AFTER LANDING EICAS PRESENTED A BAGG SMOKE INDICATION.  FOLLOWED AOM PROCEDURES, MEMORY ITEMS & PRESSED BAGG EXTINGUISHER BUTTON.  NO VISUAL INDICATION OF FIRE.  EMER DECLARED.  R & R METERING FIRE BOTTLE FOR CARGO COMPARTMENT IAW AMM 26-23-01.  OPERATIONS CHECKED GOOD IAW AMM 26-15-00.  R & R BAGGAGE COMPARTMENT SMOKE DETECTION SENSORS IAW 26-15-01.  OPERATIONS CHECKED GOOD IAW AMM 26-15-00.  CARGO AREA SMOKE DETECTOR PN 473597-13, SN 1032 & 3041.
